# SDR ASOA201100772

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 INBD POST CRACKED AT FS 409+128 AT S20L.  REPAIRED IAW REO 601R-53-41-056 IAW REO 601R-53-41-056
